Volume 31, Issue 4
Global Mild Solutions and Long Time Decay of 3D Incompressible MHD Equations

Hui Zhang

J. Part. Diff. Eq., 31 (2018), pp. 343-352.

Published online: 2019-01

Preview Purchase PDF 169 4549
Export citation
  • Abstract

We prove the global existence of a unique mild solutions to the incompressible MHD equations when the initial data are less than the viscosity coefficients in a new critical space introduced by Lei and Lin [1]. Moreover, we prove that solutions decay to zero as time goes to infinity.

  • Keywords

MHD equations global well-posedness Lei-Lin space.

  • AMS Subject Headings

35Q35, 35B40, 35B65, 76B03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhangaqtc@126.com (Hui Zhang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-31-343, author = {Zhang , Hui}, title = {Global Mild Solutions and Long Time Decay of 3D Incompressible MHD Equations}, journal = {Journal of Partial Differential Equations}, year = {2019}, volume = {31}, number = {4}, pages = {343--352}, abstract = {

We prove the global existence of a unique mild solutions to the incompressible MHD equations when the initial data are less than the viscosity coefficients in a new critical space introduced by Lei and Lin [1]. Moreover, we prove that solutions decay to zero as time goes to infinity.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n4.5}, url = {http://global-sci.org/intro/article_detail/jpde/12948.html} }
TY - JOUR T1 - Global Mild Solutions and Long Time Decay of 3D Incompressible MHD Equations AU - Zhang , Hui JO - Journal of Partial Differential Equations VL - 4 SP - 343 EP - 352 PY - 2019 DA - 2019/01 SN - 31 DO - http://doi.org/10.4208/jpde.v31.n4.5 UR - https://global-sci.org/intro/article_detail/jpde/12948.html KW - MHD equations KW - global well-posedness KW - Lei-Lin space. AB -

We prove the global existence of a unique mild solutions to the incompressible MHD equations when the initial data are less than the viscosity coefficients in a new critical space introduced by Lei and Lin [1]. Moreover, we prove that solutions decay to zero as time goes to infinity.

Hui Zhang. (2019). Global Mild Solutions and Long Time Decay of 3D Incompressible MHD Equations. Journal of Partial Differential Equations. 31 (4). 343-352. doi:10.4208/jpde.v31.n4.5
Copy to clipboard
The citation has been copied to your clipboard